# SDR CALA2013090991098

- Difficulty date: September 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 64,528 hours, 24,379 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S MIC SWITCH ON SIDE STICK STILL INTERMITTENT.  FIRST OFFICER`S SIDESTICK TRIGGER SWITCH ARE CAPPED & STOWED.
